# SDR AWXA200200153

- Difficulty date: February 18, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 45,343 hours, 33,218 cycles
- System (JASC): 2424 · AC Regulator
- Part: Armature
- Part number: 939D6855
- Condition: Intermittent
- Location: Gcu
- Component: Gcu
- Component part number: 948F4582
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

AT 28,000 FL CRUISE JUST PRIOR TO TOP OF DESCENT THE AIRCRAFT LOST ELECTRICAL POWER WITH ALL GAUGES AND INSTRUMENTS FLAGGED, POWER RETURNED AFTER 3 SECONDS AND AIRCRAFT LANDED UNEVENTFULLY IN PHX.  MX COULD NOT DUPLICATE THE PROBLEM, TROUBLESHOT FOR OPEN PHASE CONDITION REF AMM 24-21-00, AND SL-24-118.  REMOVED AND REPLACED NR 1 GENERATOR CONTROL UNIT, REMOVED AND REPLACED R4 BUS TRANSFER RELAY NR 2 AND R3 TRANSFER RELAY NR 1 IAW WDM 24-24-01.  ENGINE RUN OPERATIONAL TEST WAS GOOD.  VENDOR BENCH TEST CONFIRMED FAILURE OF GENERATOR CONTROL UNIT S/N RH1075 WITH TEST FAILURE OF THE BR DROPOUT CIRCUITS, K901 RELAY ARMATURE WAS REPLACED TO REPAIR THE UNIT.  UNIT ALSO WAS UPGRADED WITH KIT MODS.
